Optimal Control
Constructive solution of a bilinear control problem
Comptes Rendus. Mathématique, Volume 342 (2006) no. 2, pp. 119-124.

We present an optimization method of a quantum control problem giving rise to a sequence of controls increasing monotonically the values of a cost functional. We first claim some results about the regularity of this cost functional. Those enable to extend an inequality due to Łojasiewicz to the infinite dimensional case. Lastly, a sequence of inequalities proving the Cauchy character of the monotonic sequence is obtained, and we can also estimate the rate of convergence. The detailed proof will be given in [L. Baudouin, J. Salomon, Constructive solution of a bilinear quantum control problem, 2005, in preparation. [3]].

Nous présentons une méthode d'optimisation d'un problème issu du contrôle quantique aboutissant à une suite de valeurs pour le contrôle faisant croître les valeurs d'une fonctionnelle de coût de façon monotone. Après avoir introduit la fonctionnelle de coût associée au problème, nous énonçons quelques propriétés sur sa régularité. Celles-ci permettent d'étendre une inégalité dû à Łojasiewicz au cadre de la dimension infinie. Une série de majorations démontrant la propriété de Cauchy pour la suite monotone est alors obtenue et nous pouvons également donner une estimation de son taux de convergence. Les détails des démonstrations seront donnés dans [L. Baudouin, J. Salomon, Constructive solution of a bilinear quantum control problem, 2005, in preparation. [3]].

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2005.11.021
Baudouin, Lucie 1; Salomon, Julien 2

1 LAAS-CNRS, 7, avenue du Colonel Roche, 31077 Toulouse cedex 4, France
2 Laboratoire J.-L. Lions, université P. & M. Curie, 175, rue du Chevaleret, 75013 Paris, France
@article{CRMATH_2006__342_2_119_0,
     author = {Baudouin, Lucie and Salomon, Julien},
     title = {Constructive solution of a bilinear control problem},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {119--124},
     publisher = {Elsevier},
     volume = {342},
     number = {2},
     year = {2006},
     doi = {10.1016/j.crma.2005.11.021},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2005.11.021/}
}
TY  - JOUR
AU  - Baudouin, Lucie
AU  - Salomon, Julien
TI  - Constructive solution of a bilinear control problem
JO  - Comptes Rendus. Mathématique
PY  - 2006
SP  - 119
EP  - 124
VL  - 342
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2005.11.021/
DO  - 10.1016/j.crma.2005.11.021
LA  - en
ID  - CRMATH_2006__342_2_119_0
ER  - 
%0 Journal Article
%A Baudouin, Lucie
%A Salomon, Julien
%T Constructive solution of a bilinear control problem
%J Comptes Rendus. Mathématique
%D 2006
%P 119-124
%V 342
%N 2
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2005.11.021/
%R 10.1016/j.crma.2005.11.021
%G en
%F CRMATH_2006__342_2_119_0
Baudouin, Lucie; Salomon, Julien. Constructive solution of a bilinear control problem. Comptes Rendus. Mathématique, Volume 342 (2006) no. 2, pp. 119-124. doi : 10.1016/j.crma.2005.11.021. http://www.numdam.org/articles/10.1016/j.crma.2005.11.021/

[1] Ball, J.M.; Mardsen, J.E.; Slemrod, M. Controllability for distributed bilinear systems, SIAM J. Control Optim., Volume 20 (1982) no. 4, pp. 575-597

[2] Baudouin, L.; Kavian, O.; Puel, J.-P. Regularity for a Schrödinger equation with singular potentials and application to bilinear optimal control, J. Differential Equations, Volume 216 (2005) no. 1, pp. 188-222

[3] L. Baudouin, J. Salomon, Constructive solution of a bilinear quantum control problem, 2005, in preparation

[4] Cances, E.; Le Bris, C.; Pilot, M. Optimal bilinear control for a Schrödinger equation, C. R. Acad. Sci. Paris, Sér. I, Volume 330 (2000), pp. 567-571

[5] Jendoubi, M.A. A simple unified approach to some convergence theorems of L. Simon, J. Funct. Anal., Volume 153 (1998), pp. 187-202

[6] S. Łojasiewicz, Une propriété topologique des sous-ensembles analytiques réels, Colloques internationaux du CNRS. Les équations aux dérivées partielles, 117 (1963)

[7] Łojasiewicz, S. Sur la géométrie semi- et sous-analytique, Ann. Inst. Fourier, Volume 43 (1993), pp. 1575-1595

[8] Maday, Y.; Turinici, G. New formulations of monotonically convergent quantum control algorithms, J. Chem. Phys., Volume 118 (2003) no. 18, pp. 8191-8196

[9] J. Salomon, Limit points of the monotonic schemes in quantum control, in: Proceedings of the 44th IEEE Conference on Decision and Control, Sevilla, 2005, in press

[10] Simon, L. Asymptotics for a class of non-linear evolution equations, with applications to geometric problems, Ann. of Math., Volume 118 (1983), pp. 525-571

[11] Tannor, D.; Kazakov, V.; Orlov, V. Control of photochemical branching: novel procedures for finding optimal pulses and global upper bounds (Broeckhove, J.; Lathouwers, L., eds.), Time Dependent Quantum Molecular Dynamics, Plenum, 1992, pp. 347-360

[12] Zhu, W.; Rabitz, H. A rapid monotonically convergent algorithm for quantum optimal control over the expectation value of a definite operator, J. Chem. Phys., Volume 109 (1998), pp. 385-391

Cited by Sources: